Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On the Behavior of Solutions of the System of Rational Difference Equations xn+1=xn-1/ynxn-1-1, yn+1=yn-1/xnyn-1-1, zn+1=xn/ynzn-1"
written by Abdullah Selçuk Kurbanlı, Cengiz Çinar, Mehmet Emre Erdoğan,
published by Applied Mathematics, Vol.2 No.8, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] On Some Systems of Three Nonlinear Difference Equations.
2021
[2] Analysis of Solutions of Some Discrete Systems of Rational Difference Equations
2021
[3] Displaying the structure of the solutions for some fifth-order systems of recursive equations
2021
[4] On the Solutions of Three-Dimensional Rational Difference Equation Systems
2021
[5] On the periodicity of solutions of a system of rational difference schemes
2020
[6] On the periodicity of solutions of a system of rational difference equations
2020
[7] Solutions of Some Difference Equations Systems and Periodicity
2019
[8] Solutions structures for some systems of fractional difference equations
2019
[9] Well-defined solutions of the difference equation
2019
[10] Analysis of Exact Solutions to Some Systems Of Difference Equations
MathLAB Journal, 2019
[11] A Review on Dynamical Nature of Systems of Nonlinear Difference Equations
2019
[12] Well-defined solutions of the difference equation Xn= Xn-3k Xn-4k Xn-5k/Xn-kx-2k (±1±Xn-3k Xn-4k Xn-5k)
2019
[13] Periodicity and solutions of some rational difference equations systems
2019
[14] On the existence and behavior of the solutions for some difference equations systems.
2019
[15] Solution of a third order fractional system of difference equations.
Journal of Computational Analysis & Applications, 2018
[16] Solution of a third order fractional system of difference equations
2018
[17] The Form of the Solutions of System of Rational Difference Equation
Journal of Mathematical Sciences and Modelling, 2018
[18] Solutions and Formulae for Some Systems of Difference Equations
2018
[19] On the Solution and Periodic Nature of Higher-order Difference Equation
Math. Sci. Lett., 2017
[20] On a solutions of fourth order rational systems of difference equations
Journal of Computational Analysis and Applications, 2017
[21] On the solution for a system of two rational difference equations.
Journal of Computational Analysis & Applications, 2016
[22] On the solutions and periodicity of some nonlinear systems of difference equations
J. Nonlinear Sci. Appl, 2016
[23] On a solvable of some systems of rational difference equations
2016
[24] On the Periodicity and Solutions of Some Difference Equations Systems
Journal of Computational and Theoretical Nanoscience, 2016
[25] Periodicities and Global Behaviour of Difference Equation of Order Eight
Journal of Computational and Theoretical Nanoscience, 2016
[26] On a solvable for some systems of rational difference equations
2016
[27] The form of solutions and periodic nature for some rational difference equations systems
2016
[28] On a solution of system of three fractional digerence equations
Journal of Computational Analysis & Applications, 2015
[29] Dynamics of a three‐dimensional systems of rational difference equations
Mathematical Methods in the Applied Sciences, 2015
[30] ON A MIXED MAX-TYPE RATIONAL SYSTEM OF DIFFERENCE EQUATIONS
Electronic Journal of Mathematical Analysis and Applications, 2015
[31] Solutions and Properties of Some Degenerate Systems of Difference Equations.
Journal of Computational Analysis & Applications, 2015
[32] On a solution of system of three fractional difference equations
Journal of Computational Analysis & Applications, 2015
[33] On a second order rational systems of difference equations
Hokkaido Mathematical Journal, 2015
[34] On the solutions and periodic nature of some systems of rational difference equations
Journal of Computational Analysis & Applications, 2015
[35] On the solutions and periodic nature of some systems of difference equations
International Journal of Biomathematics, 2014
[36] On a system of rational difference equation
Demonstratio Mathematica, 2014
[37] Solution for systems of difference equations of rational form of order two
Computational and Applied Mathematics, 2014
[38] ON THE DYNAMICS OF A SYSTEM OF RATIONAL DIFFERENCE EQUATIONS
2014
[39] ON THE SOLUTIONS OF THE SYSTEM OF RATIONAL DIFFERENCE EQUATIONS xn= xn−
Gulf Journal of Mathematics, 2014
[40] On The System of Rational Difference Equations\(x_ {n}= f (x_ {n-a₁}, y_ {n-b₁}), y_ {n}= g (y_ {n-b₂}, z_ {n-c₁}), z_ {n}= h (z_ {n-c₂}, x_ {n-a₂})\)
Selcuk Journal of Applied Mathematics, 2013
[41] ON A SYSTEM OF RATIONAL DIFFERENCE EQUATIONS
2013
[42] General solution of linear fractional neutral differential difference equations
2013
[43] Global dynamics of some systems of higher-order rational difference equations
Advances in Difference Equations, 2013
[44] On the solutions of some nonlinear systems of difference equations
Advances in Difference Equations, 2013
[45] On a system of difference equations
Discrete Dynamics in Nature and Society, 2013
[46] On the Periodic Solutions of Some Rational Difference Systems II
Mathematica Aeterna, 2013
[47] Dynamics of a system of rational higher-order difference equation
Discrete Dynamics in Nature and Society, 2013
[48] On some system of three nonlinear difference equations
2013
[49] On the behavior of a system of rational difference equations [x. sub. n+ 1]=[x. sub. n-1]/([y. sub. n][x. sub. n-1]-1),[y. sub. n+ 1]=[y. sub. n-1]/([x. sub. n][y. sub. n-1]-1),[z …
2012
[50] Periodicty and Stability of Solutions of Rational Difference Systems
J Appl Computat Math, 2012
[51] On some solvable difference equations and systems of difference equations
Abstract and Applied Analysis, 2012
[52] The form of the solutions and periodicity of some systems of difference equations
Discrete Dynamics in Nature and Society, 2012
[53] On the Behavior of a System of Rational Difference Equations=
Discrete Dynamics in Nature and Society, 2012
[54] Dynamics of a fourth-order system of rational difference equations
Advances in Difference Equations, 2012
[55] On the Behavior of a System of Rational Difference Equations xn+ 1= xn-1/(ynxn-1-1), yn+ 1= yn-1/(xnyn-1-1), zn+ 1= 1/xnzn-1
Discrete Dynamics in Nature and Society, 2012
[56] More on three-dimensional systems of rational difference equations
Discrete Dynamics in Nature and Society, 2011
[57] On the behavior of solutions of the system of rational difference equations x n+ 1= x n-1 ynx n-1-1, y n+ 1= y n-1 xny n-1-1, z n+ 1= 1 ynzn
2011
[58] On the Periodicity of Solutions of the System of Rational Difference Equations...
2011
[59] On the behavior of solutions of the system of rational difference equations [InlineEquation not available: see fulltext.]
2011
[60] On the behavior of solutions of the system of rational difference equations xn+ 1= xn-1 ynxn-1-1, yn+ 1= yn-1 xnyn-1-1, zn+ 1= 1 ynzn
2011
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top